Record:   Prev Next
書名 Tamkang journal of mathematics
出版項 Taipei, Taiwan, Tamkang University [etc.]
國際標準期刊編號 0376-4079 0049-2930
0049-2930
2073-9826 (Online)
book jacket

館藏地統計所圖書館
Lib. Has27(1996)-
最新收到: 2019 v.50 no.4

身份 EX-310(停止交換) 
館藏地數學所圖書室
Lib. Has[Lack: 36:3(2005),37:3(2006)] 1(1970)-41(2010) online

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1970)    館內使用    30340100069727
 數學所圖書室  v.2 (1971)    館內使用    30340100069735
 數學所圖書室  v.3 (1972)    館內使用    30340100069743
 數學所圖書室  v.4 (1973)    館內使用    30340100069750
 數學所圖書室  v.5 (1974)    館內使用    30340100069768
 數學所圖書室  v.6 (1975)    館內使用    30340100069776
 數學所圖書室  v.7 (1976)    館內使用    30340100069784
 數學所圖書室  v.8-9 (1977-78)    館內使用    30340100221179
 數學所圖書室  v.10-11 (1979-80)    館內使用    30340100221187
 數學所圖書室  v.12-13 (1981-82)    館內使用    30340100221195

說明 v. 25 cm
Semiannual
v. 1- Mar. 1970-
附註 Mathematical reviews 0025-5629
In English
Vols. for 1970-<1974> issued by the Tamkang College of Arts and Sciences, Research Institute of Mathematics
先前题名 Tan-chiang shu hsüeh
主題 Mathematics -- Periodicals
Alt Author Tan-chiang wen li hsüeh yüan. Shu hsüeh yen chiu so
Alt Title Tamkang j. math
Record:   Prev Next